MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-090740-TCS
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On february 03, 2025, a medwatch report#: (b)(4) was received via email.The following information was provided on the medwatch report: stent failure / patient need to return to surgery - and left explant of internal carotid artery stent, carotid artery endarterectomy with bovine pericardial patch angioplasty.It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient experienced stroke symptoms and the stent was identified to be deformed.The physician elected to explant the stent and perform a carotid artery endarterectomy (cea) with a bovine pericardial patch angioplasty.At this time, it is unknown if the reported stroke event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, however, this event will be reported for the enroute transcarotid stent system (tss) out of an abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported stroke event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, however, this event will be reported for the enroute transcarotid stent system (tss) out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key21360647
Report Number3014526664-2025-00021
Device Sequence Number18263089
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)270331(10)18308170
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR-090740-TCS
Device Lot Number18308170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age80 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite